# SDR SIMA200114901

- Difficulty date: May 29, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N314AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 314
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Part number: D228830001
- Part serial: EL1077
- Condition: Inoperative
- Location: Rt Main Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - FLT 5410 - AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  CREW FOUND LDG BREAKER OUT.  LANDING GEAR PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG PROXIMITY SWITCH IAW ATR MM. OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
